Document Detail


Acute cardiovascular collapse after administration of suxamethonium.
MedLine Citation:
PMID:  7124320     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The case is reported of an acute cardiovascular collapse immediately after the administration of suxamethonium to a 25-year-old woman undergoing a diagnostic laparoscopy under general anesthesia. Reintervention 14 days later--without the use of suxamethonium--was uneventful. A skin prik test with suxamethonium proved highly positive. A survey of the literature is given and an attempt is made to distinguish between true anaphylaxis and anaphylactoid reaction.
Authors:
J Vander Sande; W Stevens; K Vermeyen; G Hanegreefs
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Acta anaesthesiologica Belgica     Volume:  33     ISSN:  0001-5164     ISO Abbreviation:  Acta Anaesthesiol Belg     Publication Date:  1982  
Date Detail:
Created Date:  1982-12-02     Completed Date:  1982-12-02     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  0421022     Medline TA:  Acta Anaesthesiol Belg     Country:  BELGIUM    
Other Details:
Languages:  eng     Pagination:  121-34     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Anaphylaxis / chemically induced*,  physiopathology
Anesthesia, General
Drug Hypersensitivity / etiology*,  physiopathology
Female
Hemodynamics / drug effects
Humans
Immunoglobulins / metabolism
Skin Tests
Succinylcholine / adverse effects*
Chemical
Reg. No./Substance:
0/Immunoglobulins; 306-40-1/Succinylcholine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Hemodynamic and metabolic effects of ketamine anesthesia in the geriatric patient.
Next Document:  Naloxone induces excitation of the cardiovascular system and a rise in myocardial oxygen consumption...